# SDR UPS802693

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, MAINTENANCE FOUND STA 660 BELTFRAME DOOR FITTING CRACKED AT LONGERON 36.  MAINTENANCE REPLACED FITTING IAW SRM 51-1-20D.
